Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1980, Volume 48, Issue 5

Some Approximations to the Distribution of Econometric Criteria which are Asymptotically Distributed as Chi-Squared<1107:SATTDO>2.0.CO;2-W
p. 1107-1138

J. D. Sargan

This paper is concerned with giving general conditions for the validity of a approximation to a distribution function by means of the weighted sum of a set of Chi-squared distribution functions. The conditions are very similar to those of [3]. The approximation is illustrated by an example of its use.

Log In To View Full Content